# SDR 5APR20111013095

- Difficulty date: October 13, 2011
- Submitted: October 13, 2011
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N569AF
- Make and model: Pilats PC1245
- Aircraft serial: 569
- Aircraft time: 5,617 hours, 5,613 cycles
- Engine: Pwa PT6A67B
- Engine time: 5,429 hours, 5,432 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Display
- Part number: 066031252500
- Part serial: 3889
- Condition: Faulty
- Location: Eadi
- Part time: 5,617 hours, 5,613 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PILOTS EADI SCREEN FAILS INTERMITTENTLY AND IS "BLOOMING". THE EADI DISPLAY WAS FOUND TO BE FAULTY, IT WAS REPLACED WITH A SERVICABLE UNIT IAW AMM DMC-12-A-34-26-03-00A-920A-A AND TESTED SATISFACTORY IAW AMM DMC-12-A-34-26-00-00A-903B-A.
